# SDR DALA2023030601648

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 68,210 hours, 22,349 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 REFERENCE ER/A 571586-14 REV A B757-300 / FUSELAGE SKIN / STA 550-620, S14L-S19L / GROUND DAMAGE, DENT. CORRECTIVE ACTION: REF ERA 571586-14. (2653776)
